# SDR HNAA2010022400037

- Difficulty date: November 3, 2009
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,396 hours, 58,352 cycles
- Engine: Pwa PW120A
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 85780185101
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK NR 1 IS CORRODED.  LT FLAP TRACK NR 1 IS R & R IAW AMM 57-50-11.
